# SDR QXEA2011080100635

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT X 32.400 AND 2100 LT BETWEEN STR 23&24.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MAX MATERIAL REMOVED .021".   TREATED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-25-02-01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-10-02-01.  ALL WORK IN CONFORMITY WITH TC RD 8/4-53-3831.
